# SDR JJBA20220527052

- Difficulty date: May 27, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 37,885 hours, 26,240 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CF 4 UNDERFLOOR FR 59 BTW STR 19L - 19R CORROSION ON TOP FLANGE. SPLICE REPAIR ON CENTER FUSE 4 FR 59, BTW STR 20L-21L & BTW STR 20R - 21R
